# SDR UIEA9904

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 2612 · Fire Detection
- Part: Card
- Condition: Loose
- Location: Fire Control
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT C1366 - ATO-AUH - AT APPROX 90 KNOTS, ENGINE FIRE BELL SOUNDED AND REJECTED TAKEOFF PROCEDURES ACCOMPLISHED.  NO ENGINE OR APU FIRE LIGHTS 'ON'.  COULD NOT SILENCE BELL USING NORMAL RESET.  HIT COVER ON FIRE WARNING CONTROL MODULE AND BELL SILENCED.  DURING TROUBLESHOOTING FOUND THAT FIRE WARNING CONTROL MODULE RECEPTACLE FOR CARDS A6, A8 AND A9 WERE NOT PROPERLY SECURED.  REMOVED ALL CARDS, REPAIRED RECEPTACLES AND REINSERTED CARDS FROM APU POSITION IN ENGINE POSITION A8 AND A9.  OPERATIONAL CHECK NOW NORMAL.  DEFERRED APU FIRE WARNING UNIT CARD ARE REPLACED.  (M)
